MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 2.86.077
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.
 
Event or Problem Description
The customer reported an error message in mosaiq when opening an rt plan, when two beams have the same name in their treatment planning system.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 3 8
SW   113 38
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key24636877
Report Number3015232217-2026-00006
Device Sequence Number10208088
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.86.077
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberVERSION 2.86.077
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown